# SDR 2007UALA05220

- Difficulty date: December 22, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 46,758 hours, 17,284 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 65C318434
- Part serial: 11
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER EMER LIGHT CK ON 3SVC, LEFT AFT DOOR SLIDE FAILED TEST.  ELECTRICAL FAULT IN SLIDE 2L.  REPLACED SLIDE 2L- OPS CHECKED NORMAL.
